# SDR MASA200600261

- Difficulty date: January 29, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 5,936 hours, 4,110 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5047 CLT - SPOILER STAB FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
